Opuscula Math. 35, no. 1 (2015), 85-98
http://dx.doi.org/10.7494/OpMath.2015.35.1.85

 
Opuscula Mathematica

Growth and oscillation of some polynomials generated by solutions of complex differential equations

Zinelâabidine Latreuch
Benharrat Belaïdi

Abstract. In this paper, we continue the study of some properties on the growth and oscillation of solutions of linear differential equations with entire coefficients of the type \[f^{\prime \prime }+A(z) f^{\prime }+B(z) f=0\] and \[f^{\left( k\right) }+A_{k-2}(z) f^{\left( k-2\right) }+\ldots +A_{0}(z) f=0.\]

Keywords: linear differential equations, finite order, exponent of convergence of the sequence of distinct zeros, hyper-exponent of convergence of the sequence of distinct zeros.

Mathematics Subject Classification: 34M10, 30D35.

Full text (pdf)

  1. S. Bank, I. Laine, On the oscillation theory of \(f^{\prime \prime}+A(z) f=0\) where \(A\) is entire, Trans. Amer. Math. Soc. 273 (1982) 1, 351-363.
  2. S. Bank, I. Laine, On the zeros of meromorphic solutions and second-order linear differential equations, Comment. Math. Helv. 58 (1983) 4, 656-677.
  3. S. Bank, J.K. Langley, Oscillation theory for higher order linear differential equations with entire coefficients, Complex Variables 16 (1991) 2-3, 163-175.
  4. B. Belaïdi, Growth and oscillation theory of solutions of some linear differential equations, Mat. Vesnik 60 (2008) 4, 233-246.
  5. T.B. Cao, J.F. Xu, Z.X. Chen, On the meromorphic solutions of linear differential equations on the complex plane, J. Math. Anal. Appl. 364 (2010) 1, 130-142.
  6. Z.X. Chen, Zeros of meromorphic solutions of higher order linear differential equations, Analysis 14 (1994) 4, 425-438.
  7. Z.X. Chen, The fixed points and hyper-order of solutions of second order complex differential equations, Acta Math. Sci. Ser. A Chin. Ed. 20 (2000) 3, 425-432 [in Chinese].
  8. Z.X. Chen, S.A. Gao, The complex oscillation theory of certain nonhomogeneous linear differential equations with transcendental entire coefficients, J. Math. Anal. Appl. 179 (1993) 2, 403-416.
  9. Z.X. Chen, C.C. Yang, Some further results on the zeros and growths of entire solutions of second order linear differential equations, Kodai Math. J. 22 (1999) 2, 273-285.
  10. Z.X. Chen, C.C. Yang, Quantitative estimations on the zeros and growths of entire solutions of linear differential equations, Complex Variables Theory Appl. 42 (2000) 2, 119-133.
  11. W.K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  12. J. Heittokangas, R. Korhonen, J. Rättyä, Growth estimates for solutions of linear complex differential equations, Ann. Acad. Sci. Fenn. Math. 29 (2004) 1, 233-246.
  13. I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics, Vol. 15, Walter de Gruyter & Co., Berlin-New York, 1993.
  14. Z. Latreuch, B. Belaïdi, New estimations about the order of growth and the type of meromorphic functions in the complex plane, An. Univ. Oradea, Fasc. Mat. 20 (2013) 1, 169-176.
  15. Z. Latreuch, B. Belaïdi, Some properties of solutions of second order linear differential equations, J. Complex Anal. 2013, Art. ID 253168, 5 pp.
  16. B.Ya. Levin, Lectures on entire functions, Translations of Mathematical Monographs, Vol. 150, American Mathematical Society, Providence, RI, 1996. In collaboration with and with a preface by Yu. Lyubarskii, M. Sodin and V. Tkachenko; Translated from the Russian manuscript by Tkachenko.
  17. J. Tu, C.F. Yi, On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order, J. Math. Anal. Appl. 340 (2008) 1, 487-497.
  18. C.C. Yang, H.X. Yi, Uniqueness theory of meromorphic functions, Mathematics and its Applications, Vol. 557, Kluwer Academic Publishers Group, Dordrecht, 2003.
  • Zinelâabidine Latreuch
  • University of Mostaganem (UMAB), Department of Mathematics, Laboratory of Pure and Applied Mathematics, B. P. 227 Mostaganem (Algeria)
  • Benharrat Belaïdi
  • University of Mostaganem (UMAB), Department of Mathematics, Laboratory of Pure and Applied Mathematics, B. P. 227 Mostaganem (Algeria)
  • Communicated by Alexander Gomilko.
  • Received: 2013-06-30.
  • Accepted: 2014-04-11.
  • Published online: 2014-11-12.
Opuscula Mathematica - cover

Cite this article as:
Zinelâabidine Latreuch, Benharrat Belaïdi, Growth and oscillation of some polynomials generated by solutions of complex differential equations, Opuscula Math. 35, no. 1 (2015), 85-98, http://dx.doi.org/10.7494/OpMath.2015.35.1.85

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.